MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.seizure.2007.04.003

Медицинская библиотека · Seizure · 2007

Reversible hepatotoxicity, pancreatitis, coagulation disorder and simultaneous bone marrow suppression with valproate in a 2-year-old girl.

Gerstner Thorsten, Bauer Marc-Oliver, Longin Elke, Bell Nellie, Koenig Stephan A

Клинический случайСтатьяПеревод в очереди

Аннотация

Valproic acid (VPA) is considered to be a drug of first choice for the therapy of generalized and focal epilepsies, including special epileptic syndromes like the WEST-syndrome. The drug is usually well tolerated; rare serious complications may occur in some patients, including haemorrhagic pancreatitis, coagulapathies, bone marrow suppression, VPA-induced hepatotoxicity and encephalopathy. We report a case of combined appearance of several severe VPA-associated side effects in a two- and a half-year-old girl with lissencephaly.

Для цитирования: Gerstner Thorsten, Bauer Marc-Oliver, Longin Elke, Bell Nellie, Koenig Stephan A. Reversible hepatotoxicity, pancreatitis, coagulation disorder and simultaneous bone marrow suppression with valproate in a 2-year-old girl.. Seizure. 2007. DOI: 10.1016/j.seizure.2007.04.003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.